# SDR 97ZZZX4485

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4626A
- Make and model: Beech 58
- Aircraft serial: TH39
- System (JASC): 3411 · Pitot/Static System
- Part: Air Filter
- Part number: RA1J47
- Condition: Cracked
- Location: In Line Air
- Part time: 309 hours
- Component: Rapco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IN-LINE AIR FILTER WAS FOUND CRACKED ALTHOUGH NOT SEVERE AT THIS TIME.  PART MAY HAVE ONLY LASTED ANOTHER 25-50 HOURS.  AD 97-16-10 WAS ISSUED AGAINST THESE TYPE FILTERS, BUT THE FILTER IS NOT IN THE LOT NUMBER SPECIFIED BY AD.
